# SDR 2011FA0000057

- Difficulty date: January 30, 2011
- Submitted: January 30, 2011
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 21,328 hours, 21,328 cycles
- Engine: Cont IO520BB
- Engine time: 1,134 hours, 1,134 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Strobe Lights
- Part time: 1,720 hours, 6,880 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE LIGHTS INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT AD 2008-13-17 HAD BEEN COMPLETED 1720 FLIGHT HOURS PRIOR.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
